# SDR PNSA2018011103

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N665
- Make and model: Saab 340B
- Aircraft serial: 181
- Aircraft time: 58,539 hours, 46,418 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Outflow Valve
- Part number: 1036804
- Part serial: 195206
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: I, A

## Discrepancy

CABIN PRESSURE LIGHT ILLUMINATED IN FLIGHT: CABIN ALT IN EXCESS OF 10000FT.  FOUND THE OUTFLOW VALVE FAULTY.
